# SDR DALA13015281805

- Difficulty date: March 24, 2013
- Submitted: April 9, 2013
- Operation: Air carrier
- Aircraft: N829MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29700
- Aircraft time: 48,024 hours, 11,414 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fairing
- Condition: Delaminated
- Location: Te Flaps
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INBD MAIN FLAP OTBD L/E FAIRING FOUND DELAMINATED.   REPAIRED IAW SRM 57-53-01, REPAIR 1, TABLE 1 AND SRM 51-70-05, PAR 5A.
